# SDR 2000ZZZM248

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45667
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 5597825
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND LEADING UPPER CAP CRACKED.  REPAIRED CRACK ON WING RIGHT IAW FINE AIRLINES EA NR G5711-02:00.  (M)
